# SDR QR9R2023110100001

- Difficulty date: November 1, 2023
- Submitted: November 1, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723559731
- Aircraft time: 3,727 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Motor
- Part number: 41800879001
- Part serial: 1950
- Condition: Failed
- Location: Unknown
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING AP TEST, YAW TRIM AND AP2 FAILED. TROUBLESHOOTING REVEALED YAW BREAKOUT DOES NOT DISPLAY ON LOGICS PAGE IN MAINTENANCE MODE. REMOVED AND REPLACED YAW TRIM MOTOR IAW AMM 67-14-00, 4-1.
